# SDR HALA0700134

- Difficulty date: March 26, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 19,503 hours, 3,812 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, WXR FAIL DISPLAY ON HSI WITH L SYSTEM SELECTED.  WXR TEST DISPLAY WXR FAIL RT ON HSI.  PERFORMED FIM 34-43-00.  BITE TEST PASSED, NO FAULTS NOTED.  MSG CLEARED.
